I have been using estrace cream for about 2 in a half weeks.. My Doctor told me to avoid having sex for a week, 1 week after starting the estrace cream my husband and I has had intercourse a few times.. if he is having side effects from this what kind of side effects would they be? My husband has complained of irritation like a funny feeling a burning sensation on his penis. Is this because he's having a reaction to the estrogen that was meant for me?
Estrace vaginal cream contains estradiol, a synthetic estrogen female hormone, and is used topically to replace hormone levels in women who are experiencing certain menopausal symptoms.
The cream is inserted daily for 1 to 2 weeks and then reduced to 1 to 3 times a week depending on response.
Its use should be avoided right before sex because your partner may absorb the estrogen hormone through his skin and over time estrogen could have a feminizing effect on him (reduced libido, smaller testicles, breast growth).
It is possible that your husband is experiencing a reaction to the cream and if symptoms persist suggest he sees his doctor.
In the meantime avoid having intercourse just after you have used the cream.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Feb 2018 • 2 answers
Updated 8 May 2015 • 1 answer
Updated 4 Oct 2015 • 4 answers
Estrace Vaginal Cream - I use Estrace cream twice a week. Seems to be working fine.but after sex I'm
Updated 13 Oct 2015 • 1 answer
Updated 9 Aug 2018 • 1 answer